# SDR SIMA200419406

- Difficulty date: July 10, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON CLIMB-OUT CREW NOTICED YELLOW TAB INDICATING CAPTAINS DV WINDOW OPENED.  CREW RETURNED TO FIELD WITH NO FURTHER INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECK OF WINDOW WITH NO DEFECTS NOTED.  LOCKED WINDOW AND RETURNED AIRCRAFT TO SERVICE.  (M)
